On an open problem about -quasi--groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 139 (2018), pp. 185-194
Cet article a éte moissonné depuis la source Numdam
Let be a class of finite groups, a prime and a set of some primes. A finite group is called a -quasi--group (respectively, by -quasi--group) provided that for every -eccentric -chief factor of order divisible by (respectively, by at least one prime in ), the automorphisms of induced by all elements of are inner. In this paper, we obtain the characterizations of -quasi--groups and -quasi--groups, which give a positive answer to an open problem in the book [3].
Publié le :
DOI : 10.4171/RSMUP/139-6
DOI : 10.4171/RSMUP/139-6
Classification :
20, 00
Mots-clés : Finite groups, $p$-quasinilpotent group, fitting formation, $p$-quasi-$\mathfrak{F}$-group, \linebreak $\pi$-quasi-$\mathfrak{F}$-group
Mots-clés : Finite groups, $p$-quasinilpotent group, fitting formation, $p$-quasi-$\mathfrak{F}$-group, \linebreak $\pi$-quasi-$\mathfrak{F}$-group
Affiliations des auteurs :
Zhang, Chi 1 ; Zhang, Li 2 ; Huang, Jianhong 3
@article{RSMUP_2018__139__185_0,
author = {Zhang, Chi and Zhang, Li and Huang, Jianhong},
title = {On an open problem about $\pi$-quasi-$\mathfrak{F}$-groups},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {185--194},
year = {2018},
publisher = {European Mathematical Society Publishing House},
address = {Zuerich, Switzerland},
volume = {139},
doi = {10.4171/RSMUP/139-6},
mrnumber = {3825185},
zbl = {1396.20012},
url = {http://geodesic.mathdoc.fr/articles/10.4171/RSMUP/139-6/}
}
TY - JOUR
AU - Zhang, Chi
AU - Zhang, Li
AU - Huang, Jianhong
TI - On an open problem about $\pi$-quasi-$\mathfrak{F}$-groups
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 2018
SP - 185
EP - 194
VL - 139
PB - European Mathematical Society Publishing House
PP - Zuerich, Switzerland
UR - http://geodesic.mathdoc.fr/articles/10.4171/RSMUP/139-6/
DO - 10.4171/RSMUP/139-6
ID - RSMUP_2018__139__185_0
ER -
%0 Journal Article
%A Zhang, Chi
%A Zhang, Li
%A Huang, Jianhong
%T On an open problem about $\pi$-quasi-$\mathfrak{F}$-groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2018
%P 185-194
%V 139
%I European Mathematical Society Publishing House
%C Zuerich, Switzerland
%U http://geodesic.mathdoc.fr/articles/10.4171/RSMUP/139-6/
%R 10.4171/RSMUP/139-6
%F RSMUP_2018__139__185_0
Zhang, Chi; Zhang, Li; Huang, Jianhong. On an open problem about $\pi$-quasi-$\mathfrak{F}$-groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 139 (2018), pp. 185-194. doi: 10.4171/RSMUP/139-6
Cité par Sources :